MathSciNet Relay Station
MathSciNet bibliographic data
MR672372 12A45 (12A05 20K01)
Śliwa, Jan Remarks on factorizations in algebraic number fields. Colloq. Math. 46 (1982), no. 1, 123–130.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement